MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6).02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6).02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.(b)(6).02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.(b)(6).200-02-32 - three peg patella 32mm.(b)(6).204-70-00 - tibial stem ext.Screw.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2017.Approximately 5 years and 3 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: failed left knee due to premature poly wear of the tibial polyethylene and loose femoral component findings: there was found to be a clean wound with clear synovial joint fluid.There was a moderate amount of polyethylene wear, which was visible with pitting of the tibial polyethylene.There was evidence of encapsulated polyethylene debris with a thickened synovium.A complete synovectomy was performed.There was found to be a loose femoral component from the cement mantle.There was mild osteolysis of the femur behind the cement mantle.
 
Additional Manufacturer Narrative
1038671-2024-04993 multiple mdr reports were filed for this event, please see associated report: 1038671-2024-04993.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, component code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17550050
Report Number1038671-2023-01953
Device Sequence Number6657664
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown